It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Neuropathy Message Board


Neuropathy Board Index
Board Index > Neuropathy | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi there! I stopped Lyrica cold turkey without my dr's approval. I didn't know that I was supposed to wean off and that cold turkey is not advised. I didn't have a problem with Lyrica but when I tried to stop taking Cymbalta, well that was a different story! I was told to wean off by dropping to one every second day but by the second day my world was spinning! I was nauseated for a month and I didn't really recover fully for almost 7 weeks. It was by far the hardest thing I have ever done. Quitting smoking was easier. I could not concentrate to read and felt so unwell I didn't think I was going to make it. I walked with a cane everywhere because of the dizziness. But be very kind to yourself, make sure you get good nutrition even if you don't feel like eating. Take a good multivitamin and rest whenever you can. Be patient, it will pass. I wish you luck!
Hi,
Thank you for writing in makes me feel better knowing that I am not totally going off the deep end. Just wish that people are told about the side effects of going off these drugs. They are not pretty and are really scary. Good to here that you are doing better and it gives me something to look forward to that this will all pass in time.
[QUOTE=sandbuny;3986809]I have been weaning myself off lyrica 75mg the doctor says you have to do it in steps. take it one night not then take it go 2 days take it then go 3 days and so on I got to where I am at 4 or 5 days I am not sure right now and woke up this morning with everything spinning around and just not feeling right all day like very bad verdigo it is scareing me have you heard any thing like this before?[/QUOTE]
Hello, I know just how you feel. I had that sick feeling with hot flashes and diarrhea. Was taking 600mg of Lyrica daily,did not have a problem weening myself ( 4 mos. ) till 0mgs. I'm now taking 75 mg to take the edge off for a couple of months. I'm checking posts to see what's new out there...Take care...JJL
I just wanted to jump in with my experience, I took two months to wean off of 400mg. lyrica per day, it went pretty easy, not bad sides just some aggrevation really but I took it really slow. Sombody mentioned cymbalta, now that was a whole different story, I was only on it 2 months and nearly went crazy on it and coming off, boy I was sick, dizzy, headachs, and on, and on. I only took it the second month because my GP thought I just needed more time on it, I was on a low dose to start. This one they can keep, and It never helped my pain at all.
I have just finished coming off lyrica . Did it over a couple of weeks . Nil side effects and it was obviously no longer working ,my neuropathy is no worse for being off it. my wallet is smiling though. Ron.
I to am in the process of weaning myself from lyrica, other than costing a ton of money, it didn't make a bit of difference in my neuropathy.

I'm glad that others had the dizziness to the point of needing a cane, and trips to the bathroom. As far as I'm concerned---it is Bad Stuff, and very expensive.





All times are GMT -7. The time now is 02:28 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!